Jan 08, 2013 - 4:55 am
Hello everyone. My grandfather was Diagnosed with stage II EC with a T3 tumor. I don't know much detail of anything else. He has finished chemo and finishes radiation this Wendsday. For the last 2 1/2, 3 weeks. He has been in absolute horrible stomach pain and has been going to the bathroom frequently. the first few weeks of treatment barely phased him but I knew he would eventually weaken as the treatments progressed. My question is did any of you on here have severe stomach pains that made you barely eat at all or bad headaches swelling or dizziness? If so did you tell the dr? He refuses to tell the dr the extent of his pains because he just wants to get everything done with. He's an old school tough retired Irish cop. They gave him a coating to help but barely takes it because he doesn't like the side effects possible from it. Hope to hear some answers! Very happy to have found this forum and am thankful to see people care!